# SDR SWAA2021041519966

- Difficulty date: February 15, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO INSTALL FOUND WEB CRACKED BS 420 LBL24 / REMOVED AND REPLACED FCB WEB BS 400-420 LBL 24 P/N 143A7510-33 PO #758291 AND CLIP BS 420 P/N 143A7502U159 IAW SRM 51-40-02 AND DWG 143A7505 REV B 89004U 15FEB20
